# SDR WRLA2007018

- Difficulty date: January 28, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA852010
- Condition: Broken
- Location: Zone 100
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MECHANIC FOUND FWD CARGO COMPARTMENT FLOOR PANEL SUPPORT BRACKET AT STA Y=879, RT.  FABRICATE THE NEW PARTS IAW E1 NR W2007P53B-057 REV.00 AND APPROVED DOCUMENT MFG CONTROL NR PO209353.   INSTALLED THE NEW FABRICATED PARTS IAW MD-11F SRM VOL.II 51-35-01 REV.38. CONDITION CHECK NORMAL.(EGAT NRC NO.U05109).
